Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 421, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 30, 2013, 7:52 AM CDT for Atoka County, Bryan County, Johnston County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 7:52 AM CDT (12:52 UTC)
- Expired
- May 30, 2013, 8:30 AM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Atoka County, OK, Bryan County, OK, Johnston County, OK
The radar
The Norman radar (KTLX), 161 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 7:55 AM CDT | HAIL 1 | 1 N Silo, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2281 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 366 m²/s²
- 0-3 km storm-relative helicity
- 703 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 22.1
The text
As transmitted, in the capitals the NWS used until 2016.
845
WUUS54 KOUN 301252
SVROUN
OKC005-013-069-301330-
/O.NEW.KOUN.SV.W.0421.130530T1252Z-130530T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
752 AM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 830 AM CDT
* AT 749 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM LOCATED NEAR SILO...MOVING NORTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WINDS IN EXCESS OF 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
ATOKA...CADDO...TUSHKA...SILO...CANEY...KENEFIC...ARMSTRONG...
MEAD...NIDA AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3415 9596 3414 9596 3397 9657 3405 9657
3405 9656 3407 9655 3409 9657 3413 9657
3446 9606 3416 9595
TIME...MOT...LOC 1252Z 241DEG 34KT 3408 9652
$$
..SPEG.1 follow-up statement
254
WWUS54 KOUN 301330
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
830 AM CDT THU MAY 30 2013
OKC005-013-069-301339-
/O.EXP.KOUN.SV.W.0421.000000T0000Z-130530T1330Z/
BRYAN OK-ATOKA OK-JOHNSTON OK-
830 AM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BRYAN...WESTERN ATOKA
AND SOUTHEASTERN JOHNSTON COUNTIES WILL EXPIRE AT 830 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3415 9596 3414 9596 3397 9657 3405 9657
3405 9656 3407 9655 3409 9657 3413 9657
3446 9606 3416 9595
TIME...MOT...LOC 1329Z 241DEG 34KT 3408 9652
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:34 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 30, 6:34 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 634 AM CDT THU MAY 30 2013 .AVIATION... ANOTHER MORNING OF MVFR CIGS IN STRATUS... BUT SOME CLEARING IS WORKING IN FROM THE EAST A LITTLE EARLIER TODAY. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS AGAIN TODAY. THE PROBABILITIES ARE ONLY HIGH ENOUGH TO INCLUDE A PROB30 AT KPNC... BUT DEFINITELY NOT OUT OF THE QUESTION ELSEWHERE /ESPECIALLY KOKC AND KOUN/. STRONG TO SEVERE STORMS ARE LIKELY WITH THE SCATTERED STORMS THAT DO DEVELOP. && .PREV DISCUSSION... /ISSUED 443 AM CDT THU MAY 30 2013/ DISCUSSION... PRIMARY AREA OF CONVECTION HAS EXITED THE FORECAST AREA. COMPLEX OVER KANSAS MAY APPROACH THE OKLAHOMA BORDER... BUT MOST STORM- SCALE MODEL SIGNAL IS FOR THIS TO REMAIN PRIMARILY NORTH OF THE BORDER. WILL WATCH TRENDS WITH THIS AS WELL AS THE ACCAS MID-LEVEL RADAR ECHOES THAT HAVE BEEN DEVELOPING OVER EASTERN NEW MEXICO AND THE TEXAS SOUTH PLAINS. AT THE MOMENT... DO NOT EXPECT TOO MUCH FROM EITHER OF THESE THIS MORNING IN THE CWA. ONE UPPER WAVE WILL PASS BY THE AREA THIS MORNING AND EARLY AFTERNOON LEAVING A SUBSIDENT AREA EARLY THIS AFTERNOON. WILL HAVE MORE NEUTRAL SUPPORT BY LATER THIS AFTERNOON FOR MAX DIURNAL HEATING AND CONVERGENCE ALONG THE DRYLINE. WITH LESS UPPER LEVEL SUPPORT COMPARED TO YESTERDAY... DO NOT EXPECT THUNDERSTORMS TO BE AS WIDESPREAD. BUT THERE IS A CONSISTENT MODEL SIGNAL OF ISOLATED TO WIDELY SCATTERED THUNDERSTORMS LATER THIS AFTERNOON WITH THE HIGHEST CHANCES NEAR/AHEAD OF THE DRYLINE IN NORTH CENTRAL AND CENTRAL OKLAHOMA... ALTHOUGH MAY SEE DEVELOPMENT FARTHER SOUTH ALONG THE DRYLINE AS WELL. INSTABILITY AND SHEAR WILL SUPPORT SUPERCELLS AND SEVERE WEATHER. TOMORROW... ANOTHER MID-LEVEL WAVE APPROACHES AND A COLD FRONT MOVES INTO THE AREA TO PROVIDE ANOTHER FOCUS FOR STORM DEVELOPMENT. SEVERE WEATHER WILL BE POSSIBLE AGAIN TOMORROW. FRONT CONTINUES TO SLOWLY SLIDE SOUTH FRIDAY NIGHT AND SATURDAY... SO STORM CHANCE ON SATURDAY WILL BE CONFINED TO THE SOUTH NEAR AND AHEAD OF THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 84 71 85 67 / 20 20 30 40 HOBART OK 91 69 96 66 / 20 10 20 10 WICHITA FALLS TX 91 71 96 72 / 20 10 10 10 GAGE OK 90 58 89 56 / 10 10 20 20 PONCA CITY OK 83 70 84 65 / 30 30 40 60 DURANT OK 83 71 90 71 / 20 20 10 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 30, 5:00 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT THU MAY 30 2013
OKZ004>048-050>052-TXZ083>090-301700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CDT THU MAY 30 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS PORTIONS OF OKLAHOMA
AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS MAINLY EAST OF A LINE FROM CHEROKEE... TO
WEATHERFORD... TO ALTUS OKLAHOMA... TO CROWELL AND KNOX CITY TEXAS.
IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF TENNIS BALLS... WIND GUSTS OF 70 MPH...HEAVY RAINFALL AND
TORNADOES.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM 2 PM
THROUGH 10 PM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER
OPERATIONS THIS AFTERNOON AND EVENING.
DISCUSSION...
A DRYLINE... LOCATED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES
THIS MORNING... WILL MOVE EAST AS AN UPPER LEVEL DISTURBANCE MOVES
THROUGH THE PLAINS TODAY. THE DRYLINE IS FORECAST TO BE LOCATED FROM
NORTH CENTRAL INTO SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS BY
EARLY THIS AFTERNOON.
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG THE DRYLINE DURING THE EARLY TO MID AFTERNOON HOURS. INSTABILITY
AND WIND FIELDS WILL BE FAVORABLE FOR THE STORMS THAT DO DEVELOP TO
BECOME SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL...
DAMAGING STRAIGHT-LINE WINDS AND EVEN TORNADOES ACROSS THE SLIGHT
RISK AREA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE LIKELY IN CENTRAL AND NORTHERN OKLAHOMA
FRIDAY... DURING THE AFTERNOON AND EVENING HOURS. VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES ARE POSSIBLE WITH SEVERE THUNDERSTORMS
FRIDAY.
STORM CHANCES WILL CONTINUE SATURDAY AND SATURDAY NIGHT ACROSS
MAINLY SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS...THEN RETURN
TO PARTS OF THE AREA MONDAY AND TUESDAY.
OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE A POSSIBILITY
WITH STORMS FRIDAY INTO SATURDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
NOON TODAY.
30In the hours before
Special weather statement, May 30, 6:58 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
658 AM CDT THU MAY 30 2013
OKZ043-047-301230-
JOHNSTON OK-COAL OK-
658 AM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSTON AND CENTRAL
COAL COUNTIES UNTIL 730 AM CDT...
AT 655 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BROMIDE...
MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3441 9634 3442 9641 3438 9641 3432 9654
3444 9662 3475 9614 3453 9610
TIME...MOT...LOC 1155Z 236DEG 40KT 3441 9649
30Special weather statement, May 30, 7:47 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 747 AM CDT THU MAY 30 2013 OKZ047-048-051-052-301315- MARSHALL OK-BRYAN OK-JOHNSTON OK-ATOKA OK- 747 AM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...NORTHERN BRYAN...SOUTHEASTERN JOHNSTON AND SOUTHWESTERN ATOKA COUNTIES UNTIL 815 AM CDT... AT 745 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LITTLE CITY... MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3406 9613 3395 9663 3407 9667 3431 9627 TIME...MOT...LOC 1245Z 245DEG 30KT 3404 9659
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:08 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Greer, Harmon, Roger Mills, Washita | 3 hr |
| May 29, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grant, Kay, Lincoln, Logan, Noble and 3 more | 52 min |
| May 29, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Harmon, Kiowa, Roger Mills and 1 more | 63 min |
| May 29, 7:19 PM CDT | Special Weather Statement | OUN | Love | 41 min |
| May 29, 7:48 PM CDT | Special Weather Statement | OUN | Lincoln, Payne | 27 min |
| May 29, 7:54 PM CDT | Tornado Warning | OUN | Beckham, Greer, Washita | 36 min |
| May 29, 7:55 PM CDT | Special Weather Statement | OUN | Johnston, Murray | 50 min |
| May 29, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 60 min |
| May 29, 8:02 PM CDT | Special Weather Statement | OUN | Atoka, Coal, Hughes | 58 min |
| May 29, 8:12 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 33 min |
| May 29, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 61 min |
| May 29, 8:47 PM CDT | Special Weather Statement | OUN | Carter, Love | 43 min |
| May 29, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 58 min |
| May 29, 9:04 PM CDT | Special Weather Statement | OUN | Hughes, Pontotoc | 56 min |
| May 29, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Washita | 72 min |
| May 29, 9:39 PM CDT | Special Weather Statement | OUN | Hughes | 36 min |
| May 29, 9:45 PM CDT | Special Weather Statement | OUN | Blaine, Garfield | 60 min |
| May 29, 9:55 PM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall, Murray | 50 min |
| May 29, 10:41 PM CDT | Special Weather Statement | OUN | Johnston | 49 min |
| May 29, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Garfield, Kingfisher, Logan and 2 more | 46 min |
| May 29, 10:49 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Johnston, Love, Marshall | 3 hr |
| May 29, 11:27 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| May 29, 11:28 PM CDT | Areal Flood Advisory | OUN | Noble | 2 hr |
| May 29, 11:30 PM CDT | Special Weather Statement | OUN | Canadian, Logan, Noble, Payne | 60 min |
| May 29, 11:34 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal | 3 hr |
| May 29, 11:39 PM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston | 66 min |
| May 30, 12:28 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Kingfisher, Logan, Noble, Payne | 62 min |
| May 30, 12:42 AM CDT | Special Weather Statement | OUN | Coal, Hughes | 63 min |
| May 30, 1:41 AM CDT | Special Weather Statement | OUN | Kay, Noble, Payne | 64 min |
| May 30, 6:58 AM CDT | Special Weather Statement | OUN | Coal | 32 min |
| May 30, 7:47 AM CDT | Special Weather Statement | OUN | Bryan | 28 min |
| May 30, 8:32 AM CDT | Special Weather Statement | OUN | Atoka | 28 min |
| May 30, 8:52 AM CDT | Special Weather Statement | OUN | Woods | 23 min |
| May 30, 11:55 AM CDT | Special Weather Statement | OUN | Noble | 35 min |
| May 30, 12:25 PM CDT | Special Weather Statement | OUN | Noble | 35 min |
| May 30, 12:30 PM CDT | Flash Flood Watch | OUN | Canadian, Cleveland, Garfield, Grant, Hughes, Kay and 9 more | 43 hr |
| May 30, 12:32 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 30, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 39 min |
| May 30, 12:44 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 61 min |
| May 30, 12:49 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 41 min |
| May 30, 1:04 PM CDT | Special Weather Statement | OUN | Kingfisher | 26 min |
| May 30, 1:09 PM CDT | Special Weather Statement | OUN | Noble | 36 min |
| May 30, 1:14 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 46 min |
| May 30, 1:17 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma, Pottawatomie | 28 min |
| May 30, 1:20 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 10 min |
| May 30, 1:23 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 52 min |
| May 30, 1:32 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 43 min |
| May 30, 1:35 PM CDT | Tornado Warning | OUN | Kingfisher, Logan | 40 min |
| May 30, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 39 min |
| May 30, 2:13 PM CDT | Tornado Warning | OUN | Lincoln, Logan, Payne | 47 min |
| May 30, 2:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| May 30, 2:25 PM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| May 30, 2:39 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 51 min |
| May 30, 2:42 PM CDT | Special Weather Statement | OUN | Logan | 33 min |
| May 30, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 48 min |
| May 30, 2:57 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 63 min |
| May 30, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 46 min |
| May 30, 3:16 PM CDT | Special Weather Statement | OUN | Kingfisher | 44 min |
| May 30, 3:18 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 42 min |
| May 30, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 43 min |
| May 30, 3:43 PM CDT | Flash Flood Warning | OUN | Payne | 4 hr |
| May 30, 3:47 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| May 30, 3:49 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 41 min |
| May 30, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 48 min |
| May 30, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 67 min |
| May 30, 4:16 PM CDT | Special Weather Statement | OUN | Cotton | 59 min |
| May 30, 4:22 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 38 min |
| May 30, 4:30 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 30 min |
| May 30, 4:36 PM CDT | Tornado Warning | OUN | Garvin, Grady, Stephens | 54 min |
| May 30, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 50 min |
| May 30, 4:41 PM CDT | Special Weather Statement | OUN | Jefferson | 34 min |
| May 30, 4:48 PM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| May 30, 4:50 PM CDT | Special Weather Statement | OUN | Logan | 40 min |
| May 30, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 51 min |
| May 30, 4:59 PM CDT | Tornado Warning | OUN | Garvin, Grady, Stephens | 31 min |
| May 30, 5:09 PM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| May 30, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 46 min |
| May 30, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 60 min |
| May 30, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 44 min |
| May 30, 5:22 PM CDT | Tornado Warning | OUN | Carter, Garvin, Grady, Stephens | 53 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.